Journal of Soviet Mathematics

, Volume 20, Issue 3, pp 2196–2201 | Cite as

Optimal choice of the moments of observation in a problem of distinguishing stochastic processes

  • S. B. Makarova


The problem is considered of distinguishing two Wiener processes with known diffusion coefficients on the basis of a finite number of inexact observations on a given time interval. In connection with the optimal choice of the moments of observation, the asymptotics of the maximum of the entropy distance of the arising pairs of finite-dimensional Gaussian distributions are found; the question of the optimal choice of the moments of observations is discussed, and the behavior of the entropy distance is studied for a fixed number of observations when the accuracy is increased.


Entropy Gaussian Distribution Diffusion Coefficient Stochastic Process Finite Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. A. Rozanova, “Infinite-dimensional Gaussian distributions,” Tr. Mat. Inst. im. V. A. Steklova Akad. Nauk SSSR,108 (1968).Google Scholar
  2. 2.
    N. N. Chentsov, Statistical Solution Rules and Optimal Deductions [in Russian], Nauka, Moscow (1972).Google Scholar
  3. 3.
    U. Grenander and G. Szegö, Töplitz Forms and Their Applications [Russian translation], Moscow (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • S. B. Makarova

There are no affiliations available

Personalised recommendations